# SDR SWIA201333466

- Difficulty date: May 12, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 34,842 hours, 32,488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  REPLACED PROXIMITY SWITCH.  OPS CHECKED GOOD.
